Contact Us | References | TV Ad | FAQ | Trade Advertising

Cough, Cold and Flu Products

Often the main symptoms of an adult’s cold & flu can be sinus congestion, headache, a possible fever, blocked nasal passages, aches and pains and an annoying dry cough.

The Dimetapp® adult brand offers you a range of products which help relieve the symptoms of cough, cold and flu. Dimetapp® can provide fast, effective relief when you need it most.

What a relief there’s Dimetapp®.

Dimetapp® PE Day Night

Dimetapp® Cough Cold & Flu Decongestant Day & Night (24's & 48's)

The day capsules provide non-drowsy, effective relief from:

  • Head and body aches
  • Dry, irritating cough
  • Nasal congestion
  • Runny nose
  • Fever

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allowing a good night's rest.

Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients
cross With other antihistamines
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients
Each DAY liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine Hydrochloride 5mg

Each NIGHT liquid capsule contains:
  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 orange capsules
Morning, Lunchtime & Afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT:
2 green capsules
Bedtime

When to stop: Adults after a few days except on medical advice. Children 12 years & over after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Store Below 25ºC.
Do not use in children under 12 years.
For additional information on precautions and warnings please refer to the carton.

 

Dimetapp® Cough Cold & Flu Daytime/Nightime

Dimetapp® Cough Cold & Flu Daytime/Nightime (24's & 48's)

Dimetapp® Cough Cold & Flu Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp® Cough Cold & Flu Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

The day capsules provide non-drowsy, effective relief from:

  • Headaches and fever
  • Body aches and pains
  • Sore throat
  • Dry irritating cough

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing
therefore allowing a good night's rest.
Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients
cross With other antihistamines
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each DAY liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
Each NIGHT liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Doxylamine Succinate 6.25mg
How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 orange capsules
Morning, Lunchtime & Afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT:
2 blue capsules
Bedtime

When to stop: Adults after a few days except on medical advice. Children 12 years and over after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Store Below 25ºC.
Do not use in children under 12 years.
For additional information on precautions and warnings please refer to the carton.

 

Dimetapp® Multi Symptom Cough Cold & Flu

Dimetapp® Multi Symptom Cough Cold & Flu (24's)

Dimetapp® Multi Symptom Cough Cold & Flu provides liquid fast relief from tough cough, cold and flu symptoms such as body aches & pain, headaches, dry irritating cough, sore throat, and a blocked nose.

Dimetapp® Multi Symptom Cough Cold & Flu provides liquid fast relief from:

  • Body aches & pain
  • Headaches
  • Dry irritating cough
  • Sore throat
  • Blocked nose
Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitve to any of the ingredients
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine Hydrochloride 5mg
How many How often Maximum No. of Doses
2 capsules Every 4-6 hours (as necessary) 8 capsules in 24 hours

When to stop: Adults after a few days at a time unless advised to by a doctor. Children 12 years and over after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
Store Below 25ºC.
Do not use in Children under 12 years.
For additional information on precautions and warnings please refer to the carton.

 

Dimetapp® Cough Cold & Flu Night Relief

Dimetapp® Cough Cold & Flu Night Relief (24's)

Dimetapp® Cough Cold & Flu Night Relief provides liquid fast relief from tough cough, cold and flu symptoms such as body aches & pain, headaches, dry irritating cough, sore throat, and a blocked nose.

Dimetapp® Cough Cold & Flu Night Relief provides liquid fast relief from:

  • Body aches and pain
  • Headaches
  • Dry irritating cough
  • Sore throat
  • Blocked nose
Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitve to any of the ingredients
cross With other products containing paracetamol, unless advised by a doctor or pharmacist
cross With other antihistamines

Active Ingredients

  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg
  • Dextromethorphan Hydrobromide 10mg
  • Chlorpheniramine Maleate 2mg
How many How often Maximum No. of Doses
2 capsules At bedtime as necessary 2 capsules in 24 hours

When to stop: Adults after a few days at a time unless advised to by a doctor. Children 12 years and over after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Store Below 25ºC.
Do not use in Children under 12 years.
For additional information on precautions and warnings please refer to the carton.

 

Kids Products
Dimetapp® Kids Saline range
Dimetapp® Kids 6 years and over